# SDR 2006FA0000110

- Difficulty date: January 23, 2006
- Submitted: February 1, 2006
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL6006061
- Part serial: E05JA001R
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

METAL IN MAGNETO.  (K)
